# SDR IPXA10559167

- Difficulty date: March 26, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Nr 9 Slat Cove
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  NR 9 SLAT COVE PANEL IS CRACKED AT FASTENER ABOVE INBD MAIN TRACK.  COVE PANEL WAS REPLACED IAW ER 10-2243.
